# SDR AU971446

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ring
- Part number: NB4199
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL STEERING DRIVE RING CRACKED. FOUND DURING INSPECTION IAW SB 214 ISSUE 1.
